American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20D08) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Tathagata Basak. The complex Lorentzian Leech lattice and the bimonster (II). Trans. Amer. Math. Soc. 368 (2016) 4171-4195.
Abstract, references, and article information   
View Article: PDF

[2] L. Naughton and G. Pfeiffer. Computing the table of marks of a cyclic extension. Math. Comp. 81 (2012) 2419-2438.
Abstract, references, and article information   
View Article: PDF

[3] John N. Bray and Robert T. Curtis. The Leech lattice $\Lambda $ and the Conway group $·{O}$ revisited. Trans. Amer. Math. Soc. 362 (2010) 1351-1369. MR 2563732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Bob Oliver and Joana Ventura. Saturated fusion systems over $2$-groups. Trans. Amer. Math. Soc. 361 (2009) 6661-6728. MR 2538610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David J. Benson and Stephen D. Smith. Decompositions for the individual sporadic groups. Math. Surveys Monogr. 147 (2008) 155-246.
Book volume table of contents   
View Article: PDF

[6] David J. Benson and Stephen D. Smith. Simplicial sets and their equivalence with topological spaces. Math. Surveys Monogr. 147 (2008) 27-41.
Book volume table of contents   
View Article: PDF

[7] David J. Benson and Stephen D. Smith. Overview of our main results. Math. Surveys Monogr. 147 (2008) 1-4.
Book volume table of contents   
View Article: PDF

[8] David J. Benson and Stephen D. Smith. Review of selected aspects of group cohomology. Math. Surveys Monogr. 147 (2008) 7-26.
Book volume table of contents   
View Article: PDF

[9] David J. Benson and Stephen D. Smith. Classifying Spaces of Sporadic Groups. Math. Surveys Monogr. 147 (2008) MR MR2378355.
Book volume table of contents   

[10] David J. Benson and Stephen D. Smith. Decompositions and ample collections of $p$-subgroups. Math. Surveys Monogr. 147 (2008) 73-108.
Book volume table of contents   
View Article: PDF

[11] David J. Benson and Stephen D. Smith. Bousfield-Kan completions and homotopy colimits. Math. Surveys Monogr. 147 (2008) 43-71.
Book volume table of contents   
View Article: PDF

[12] David J. Benson and Stephen D. Smith. 2-local geometries for simple groups. Math. Surveys Monogr. 147 (2008) 109-151.
Book volume table of contents   
View Article: PDF

[13] David J. Benson and Stephen D. Smith. Details of proofs for individual groups. Math. Surveys Monogr. 147 (2008) 247-273.
Book volume table of contents   
View Article: PDF

[14] Ching Hung Lam, Hiromichi Yamada and Hiroshi Yamauchi. Vertex operator algebras, extended $E_8$ diagram, and McKay's observation on the Monster simple group. Trans. Amer. Math. Soc. 359 (2007) 4107-4123. MR 2309178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Faryad Ali and Jamshid Moori. The Fischer-Clifford matrices of a maximal subgroup of $Fi^{\prime}_{24}$. Represent. Theory 7 (2003) 300-321. MR 1993362.
Abstract, references, and article information   
View Article: PDF

[16] Harvey Cohn and John McKay. Spontaneous generation of modular invariants. Math. Comp. 65 (1996) 1295-1309. MR 1344608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Thomas M. Richardson. Local subgroups of the Monster and odd code loops . Trans. Amer. Math. Soc. 347 (1995) 1453-1531. MR 1266532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Peter Rowley and Louise Walker. A note on the $M\sb {23}$- and ${\rm Fi}\sb {23}$-minimal parabolic geometries . Proc. Amer. Math. Soc. 121 (1994) 317-322. MR 1239804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gerhard Hiss. The $3$-modular characters of the Rudvalis sporadic simple group and its covering group . Math. Comp. 62 (1994) 851-863. MR 1212267.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. A. Ivanov and S. V. Shpectorov. The flag-transitive tilde and Petersen-type geometries are all known . Bull. Amer. Math. Soc. 31 (1994) 173-184. MR 1256977.
Abstract, references, and article information   
View Article: PDF

[21] Shreeram S. Abhyankar and Ikkwon Yie. Some more Mathieu group coverings in characteristic two . Proc. Amer. Math. Soc. 122 (1994) 1007-1014. MR 1239794.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] M. D. E. Conder, R. A. Wilson and A. J. Woldar. The symmetric genus of sporadic groups . Proc. Amer. Math. Soc. 116 (1992) 653-663. MR 1126192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Michael Aschbacher and Yoav Segev. The uniqueness of groups of Lyons type . J. Amer. Math. Soc. 5 (1992) 75-98. MR 1124978.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Nobuo Iiyori and Hiroyoshi Yamaki. On a conjecture of Frobenius. Bull. Amer. Math. Soc. 25 (1991) 413-416. MR 1102753.
Abstract, references, and article information   
View Article: PDF

[25] Geoffrey Mason. $G$-elliptic systems and the genus zero problem for $M_24$. Bull. Amer. Math. Soc. 25 (1991) 45-53. MR 1080615.
Abstract, references, and article information   
View Article: PDF

[26] Martin W. Liebeck, Cheryl E. Praeger and Jan Saxl. The maximal factorizations of the finite simple groups and their automorphism groups. Memoirs of the AMS 86 (1990) MR 1016353.
Book volume table of contents   

[27] Francis Buekenhout and Sarah Rees. The subgroup structure of the Mathieu group $M\sb {12}$ . Math. Comp. 50 (1988) 595-605. MR 929556.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. H. Lindsey. A new lattice for the Hall-Janko group . Proc. Amer. Math. Soc. 103 (1988) 703-709. MR 947642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Hiroyoshi Yamaki. A conjecture of Frobenius and the sporadic simple groups. II . Math. Comp. 46 (1986) 609--611, S43--S46. MR 829631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Aschbacher. Overgroups of Sylow subgroups in sporadic groups. Memoirs of the AMS 60 (1986) MR 831891.
Book volume table of contents


Results: 1 to 30 of 32 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia